RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2012, Volume 14, Number 1, Pages 75–77 (Mi vmj412)  

Extension of an almost $f$-algebra multiplication

E. Chil

Institut Préparatoire aux Études d'Ingénieurs de Tunis, Monflery, Tunisia

Abstract: It is proved that an almost $f$-algebra multiplication and a $d$-algebra multiplication defined on a majorizing vector sublattice of a Dedekind complete vector lattice can be extended to the whole vector lattice by using purely algebraic and order theoretical means.

Key words: almost $f$-algebra, $d$-algebra, $f$-algebra, vector lattice.

Full text: PDF file (102 kB)
References: PDF file   HTML file
MSC: 06F25, 46A40
Received: 04.10.2011
Language:

Citation: E. Chil, “Extension of an almost $f$-algebra multiplication”, Vladikavkaz. Mat. Zh., 14:1 (2012), 75–77

Citation in format AMSBIB
\Bibitem{Chi12}
\by E.~Chil
\paper Extension of an almost $f$-algebra multiplication
\jour Vladikavkaz. Mat. Zh.
\yr 2012
\vol 14
\issue 1
\pages 75--77
\mathnet{http://mi.mathnet.ru/vmj412}


Linking options:
  • http://mi.mathnet.ru/eng/vmj412
  • http://mi.mathnet.ru/eng/vmj/v14/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:146
    Full text:46
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020